# SDR DALA1137133277

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 22,682 hours, 10,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 132GF HAS DENTS, PUNCTURED AND CRACKS.  REMOVED FLOOR PANEL IAW AMM 53-22-14 PB401.  RECEIVED NEW FLOOR PANEL NR 132GF PER SRM 53-02-00 FIG 209, TRAVELER NR T11/884325 BATCH NR 2014175.  INSTALLED NEW FLOOR PANEL IAW AMM 53-22-14 -400-001.
